# SDR C2XA06SH100

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 12,382 hours, 12,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT OMEGA BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 20 AND 23.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A DOUBLER REPAIR IAW EMB 135 SRM 53-21-10, FIG 206 DET B.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
